# SDR SWAA2017071715024

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 43,904 hours, 20,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY DOOR EXIT LIGHT COVER MISSING RED ARROW.  R&R COVER PER MM.
